JOURNAL OF MATHEMATICAL ANALYSIS, vol.7, no.4, pp.74-82, 2016 (ESCI)
Article / Article
JOURNAL OF MATHEMATICAL ANALYSIS
Emerging Sources Citation Index (ESCI)
Hermite-Hadamard inequality, Harmonically convex functions, Riemann-Liouville fractional integral
Karadeniz Technical University Affiliated:
In this paper, some Hermite-Hadamard type inequalities for products of two harmonically convex functions via Riemann-Liouville fractional integrals are established. Our results about harmonically convex functions are analogous generalizations for some other results proved by Pachpette, Chan and Noor for convex and harmonically h-convex functions.